# SDR VNAA0206017

- Difficulty date: June 25, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N439JS
- Make and model: Dorner DO328100
- Aircraft serial: 3057
- Aircraft time: 17,371 hours, 15,400 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 10594
- Condition: Discharged
- Location: Cabin
- Part time: 13,676 hours, 12,169 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY LIGHTING AT ROW 9A WAS NOT ILLUMINATING.  MAINTENANCE INSPECTED AND REPLACED THE 7LK EMERGENCY BATTERY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.  OPERATIONAL TESTS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
